Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Infinite order corks

Robert E Gompf

Geometry & Topology 21 (2017) 2475–2484
Bibliography
1 S Akbulut, An exotic 4–manifold, J. Differential Geom. 33 (1991) 357 MR1094460
2 S Akbulut, An infinite order cork, preprint (2014) arXiv:1408.3200
3 S Akbulut, D Ruberman, Absolutely exotic compact 4–manifolds, Comment. Math. Helv. 91 (2016) 1 MR3471934
4 S Akbulut, K Yasui, Cork twisting exotic Stein 4–manifolds, J. Differential Geom. 93 (2013) 1 MR3019510
5 D Auckly, H J Kim, P Melvin, D Ruberman, Equivariant corks, preprint (2016) arXiv:1602.07650
6 C L Curtis, M H Freedman, W C Hsiang, R Stong, A decomposition theorem for h–cobordant smooth simply-connected compact 4–manifolds, Invent. Math. 123 (1996) 343 MR1374205
7 R Fintushel, R J Stern, Knots, links, and 4–manifolds, Invent. Math. 134 (1998) 363 MR1650308
8 R Fintushel, R J Stern, Double node neighborhoods and families of simply connected 4–manifolds with b+ = 1, J. Amer. Math. Soc. 19 (2006) 171 MR2169045
9 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
10 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton Univ. Press (1990) MR1201584
11 K A Frøyshov, Compactness and gluing theory for monopoles, 15, Geom. Topol. Publ. (2008) MR2465077
12 H Gluck, The embedding of two-spheres in the four-sphere, Trans. Amer. Math. Soc. 104 (1962) 308 MR0146807
13 R E Gompf, Infinite order corks via handle diagrams, preprint (2016) arXiv:1607.04354
14 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
15 R Matveyev, A decomposition of smooth simply-connected h–cobordant 4–manifolds, J. Differential Geom. 44 (1996) 571 MR1431006
16 B D Park, A gluing formula for the Seiberg–Witten invariant along T3, Michigan Math. J. 50 (2002) 593 MR1935154
17 A Ray, D Ruberman, 4–dimensional analogues of Dehn’s lemma, preprint (2016) arXiv:1608.08654
18 N S Sunukjian, A note on knot surgery, J. Knot Theory Ramifications 24 (2015) MR3403209
19 M Tange, Finite order corks, preprint (2016) arXiv:1601.07589
20 M Tange, Non-existence theorems on infinite order corks, preprint (2016) arXiv:1609.04344
21 M Tange, Notes on Gompf’s infinite order cork, preprint (2016) arXiv:1609.04345